Institute of Information Theory and Automation

Publication details

A (star)-BASED MINKOWSKI'S INEQUALITY FOR SUGENO FRACTIONAL INTEGRAL OF ORDER alpha > 0

Journal Article

Babkhani A., Agahi H., Mesiar Radko


serial: Fractional Calculus and Applied Analysis vol.18, 4 (2015), p. 862-874

keywords: fuzzy integral, Sugeno fractional integral, Minkowski's inequality

preview: Download

abstract (eng):

We first introduce the concept of Sugeno fractional integral based on the concept of g-seminorm. Then Minkowski's inequality for Sugeno fractional integral of the order alpha > 0 based on two binary operations * is given. Our results significantly generalize the previous results in this field of fuzzy measure and fuzzy integral. Some examples are given to illustrate the results.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation